The algebraic structure of non self-adjoint operators

Suzuki, Noboru: The algebraic structure of non self-adjoint operators. Acta scientiarum mathematicarum, (27) 3-4. pp. 173-184. (1966)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1966
Volume: 27
Number: 3-4
Page Range: pp. 173-184
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 184. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29

Actions (login required)

View Item View Item